MathSciNet Relay Station
MathSciNet bibliographic data
MR598586 83-02 (53C55 58C05 58G10 58G25)
Eguchi, Tohru; Gilkey, Peter B.; Hanson, Andrew J. Gravitation, gauge theories and differential geometry. Phys. Rep. 66 (1980), no. 6, 213–393.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement